# SDR USAA2014072300008

- Difficulty date: July 23, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 13,649 hours, 6,904 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON FLOOR PANEL 222EF BETWEEN FRAME 16 TO 20, BETWEEN STRINGER 23R TO 23L & BETWEEN -Y765 TO -Y1292.  REPLACED FLOOR PANEL 222EF IAW AMM 53-12-12.
